# SDR ASAA2012081892753

- Difficulty date: August 1, 2012
- Submitted: August 25, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 13,497 hours, 4,092 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: 322341
- Condition: Broken
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE LIGHT AND ENGINE OVERHEAT LIGHT FAILED TEST.   PERFORMED BITE PROCEDURE ON ENGINE & APU FIRE DETECTION CONTROL MODULE.0  NR 2 LOOP B AMBER LIGHT DID NOT COME ON DURING BITE TEST, ALSO NOTE NO FAULTS LIGHTS DURING TEST.  ACCOMPLISHED DVI OF NR 2 FIRE LOOP DETECTORS. FOUND UPPER FAN FIRE DETECTOR B LOOP HARNESS TERMINAL BROKEN OFF.  REPLACED TERMINAL LUG AT M1757 UPPER FAN (B-LOOP) REF AMM TASK 26-11-02-960-801, ADJUSTED UPPER ADEL CLAMP & TOOK OUT SLACK, OPS CHECKED NORMAL.
